Acta Mathematica, 2011, Volume 207

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (7 articles)

Issue 1

[1] Fekete points and convergence towards equilibrium measures on complex manifolds

Robert Berman Department of Mathematics, Chalmers University of Technology and University of Göteborg Sébastien Boucksom Institut de Mathématiques, CNRS-Université Pierre et Marie Curie David Witt Nyström Department of Mathematics, Chalmers University of Technology and University of Göteborg

Complex Variables and Complex Analysis Differential Geometry mathscidoc:1701.08001

Acta Mathematica, 207, (1), 1-27, 2009.7
[ Download ] [ 2017-01-08 20:33:57 uploaded by actaadmin ] [ 679 downloads ] [ 0 comments ] [ Cited by 27 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] On Landau damping

Clément Mouhot University of Cambridge, DPMMS, Centre for Mathematical Sciences, Wilberforce Road, Cambridge, UK Cédric Villani Institut Henri Poincaré & Université de Lyon, Institut Camille Jordan, Université Claude Bernard, 43 Boulevard du 11 novembre 1918, Villeurbanne Cedex, France

Dynamical Systems Functional Analysis mathscidoc:1701.11003

Acta Mathematica, 207, (1), 29-201, 2009.12
[ Download ] [ 2017-01-08 20:33:57 uploaded by actaadmin ] [ 843 downloads ] [ 0 comments ] [ Cited by 118 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 2

[1] Random conformal weldings

Kari Astala Department of Mathematics and Statistics, University of Helsinki Antti Kupiainen Department of Mathematics and Statistics, University of Helsinki Eero Saksman Department of Mathematics and Statistics, University of Helsinki Peter Jones Department of Mathematics, Yale University

Analysis of PDEs Functional Analysis Probability mathscidoc:1701.03004

Acta Mathematica, 207, (2), 203-254, 2009.9
[ Download ] [ 2017-01-08 20:33:57 uploaded by actaadmin ] [ 550 downloads ] [ 0 comments ] [ Cited by 16 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Generalization of Selberg’s $$ \frac{3}{{16}} $$ theorem and affine sieve

Jean Bourgain School of Mathematics, Institute for Advanced Study Alex Gamburd Department of Mathematics, University of California at Santa Cruz Peter Sarnak School of Mathematics, Institute for Advanced Study

Analysis of PDEs Combinatorics Functional Analysis mathscidoc:1701.03005

Acta Mathematica, 207, (2), 255-290, 2009.12
[ Download ] [ 2017-01-08 20:33:57 uploaded by actaadmin ] [ 725 downloads ] [ 0 comments ] [ Cited by 27 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Compression bounds for Lipschitz maps from the Heisenberg group to$L$_{1}

Jeff Cheeger Courant Institute, New York University Bruce Kleiner Courant Institute, New York University Assaf Naor Courant Institute, New York University

Analysis of PDEs Differential Geometry Geometric Analysis and Geometric Topology mathscidoc:1701.03006

Acta Mathematica, 207, (2), 291-373, 2009.11
[ Download ] [ 2017-01-08 20:33:57 uploaded by actaadmin ] [ 397 downloads ] [ 0 comments ] [ Cited by 25 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Operator-Lipschitz functions in Schatten–von Neumann classes

Denis Potapov School of Mathematics & Statistics, University of New South Wales Fedor Sukochev School of Mathematics & Statistics, University of New South Wales

Analysis of PDEs Spectral Theory and Operator Algebra mathscidoc:1701.03007

Acta Mathematica, 207, (2), 375-389, 2009.5
[ Download ] [ 2017-01-08 20:33:57 uploaded by actaadmin ] [ 444 downloads ] [ 0 comments ] [ Cited by 20 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Correction of figure in “On Landau damping”

Clément Mouhot DPMMS, Centre for Mathematical Sciences, University of Cambridge Cédric Villani Institut Henri Poincaré & Université de Lyon, Institut Camille Jordan, Université Claude Bernard

Dynamical Systems Functional Analysis mathscidoc:1701.11004

Acta Mathematica, 207, (2), 391-391, 2011.12
[ Download ] [ 2017-01-08 20:33:57 uploaded by actaadmin ] [ 426 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved